# SDR FDEA201305311152

- Difficulty date: May 31, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N5520
- Condition: Corroded
- Location: Bs 560-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM UPPER SURFACE HAS CORROSION, BS 560- 600.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG.101, DETAIL VIII.  R & R CREASE BEAM RT INBD ANGLE BS 450 - 665 IAW SRM 51-40-02 & DWG. 143N5520.  CATEGORY "A" MAJOR REPAIR.
